Acanthosis nigricans, drug-induced L83.x

Author: Prof. Dr. med. Peter Altmeyer

All authors of this article

Last updated on: 29.10.2020

Dieser Artikel auf Deutsch

Definition
This section has been translated automatically.

Rare variant of acanthosis nigricans induced by certain drugs.

Etiopathogenesis
This section has been translated automatically.

Triggered by drugs, e.g. systemic glucocorticoids, nicotinic acid, estrogens, insulin, methyltestosterone, oral contraceptives, fusidic acid, folic acid antagonists. Interactions between these drugs with lipid metabolism are postulated. Furthermore, an overstimulation of receptor tyrosine kinases by the above mentioned drugs might play a role.

Therapy
This section has been translated automatically.

Stopping the triggering medication. Symptomatic therapy if necessary. S.a.u. Acanthosis nigricans.

Disclaimer

Please ask your physician for a reliable diagnosis. This website is only meant as a reference.

Authors

Last updated on: 29.10.2020